# SDR UPS01835335

- Difficulty date: February 23, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 561385725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE   C2, 3, STA  -60 CUSP TO FRAME TFITTING IS CORRODED BEYOND LIMITS AT LBL 60.  REMOVED, FABRICATED, AND REPLACED FITTING.
